UNIGE document Scientific Article
previous document  unige:12153  next document
add to browser collection

Coordinates for the moduli space of flat PSL(2,R)-connections

Published in Mathematical Research Letters. 2005, vol. 12, no. 1, p. 23-36
Abstract Let M be the moduli space of irreducible flat PSL(2,R) connections on a punctured surface of finite type with parabolic holonomies around punctures. By using a notion of admissibility of an ideal arc, M is covered by dense open subsets associated to ideal triangulations of the surface. A principal bundle over M is constructed which, when restricted to the Teichmuller component of M, is isomorphic to the decorated Teichmuller space of Penner. The construction gives a generalization to M of Penner's coordinates for the Teichmuller space.
Full text
Article (Author postprint) (207 Kb) - public document Free access
(ISO format)
KASHAEV, Rinat Mavlyavievich. Coordinates for the moduli space of flat PSL(2,R)-connections. In: Mathematical Research Letters, 2005, vol. 12, n° 1, p. 23-36. https://archive-ouverte.unige.ch/unige:12153

231 hits



Deposited on : 2010-10-19

Export document
Format :
Citation style :